# SDR ASAA2012100893080

- Difficulty date: October 8, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 22,080 hours, 6,977 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Indicator
- Condition: Activated
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PDC WALK AROUND,  FOUND NR 2 ENGINE IDG DELTA P INDICATOR EXTENDED.  ACFT GROUNDED.  ON ENGINE NR 2 IDG DRAINED OIL, REMOVED SCAVENGE FILTER, INSPECTED, NO METAL PARTICLES OR CONTAMINATION FOUND.  REPLACED FILTER AND SERVICED OIL IAW AMM 24-11-41-200-801, 24-11-41-400-801.
